Involutions in locally finite groups


Kuzucuoglu M. , Shumyatsky P.

JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, vol.69, pp.306-316, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 69
  • Publication Date: 2004
  • Doi Number: 10.1112/s0024610703005015
  • Title of Journal : JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
  • Page Numbers: pp.306-316

Abstract

The paper deals with locally finite groups G having an involution phi such that C-G(phi) is of finite rank. The following theorem gives a very detailed description of such groups.